Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

2 yrs 10 months old has angelman syndrome with seizures, EEG normal. Advised valparin. right medicine?

my son 2 years and 10 months a angelman syndrome kid had seizures from last month dr, advised to take an EEG it showed an normal report but yet he had seizures and they advised to take valparin 3ml twice a day but he had seizures after taking medicines also and now dr. prescribed valparin 4ml and lobazam 5 twice a it the right medicine? What are the side effects? HE is 11 kgs now.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
he medications are right and your doctor has appropriately increase the dosage when it was not controlled with a lower dosage. The highest doses can not be given right from the start and so gradually these medications have to be adjusted. If seizures are not controlled with 1 medication then others have to be added. For some patients it is a long and truly frustrating experience to reach at the correct dose and combination.
Good luck.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor